# SDR 2012FA0000766

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N437CP
- Make and model: Cessna T206H
- Aircraft serial: T206H09077
- Aircraft time: 7 hours, 5 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 12009046
- Condition: Leaking
- Location: Fuel System
- Part time: 7 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DETECTED AN ODOR OF FUEL DURING AVIONICS INSTALLATION.  FOUND LINE LEAKING AT B-NUT ON SELECTOR VALVE.  LINE IS INSTALLED BETWEEN SELECTOR VALVE AND RT FUEL RESERVOIR.  R &R LINE.  FOUND LINE MADE FROM TUBING SHOWING AN INTERNAL SEAM.  COULD FEEL SEAM AT FLARE.
